# SDR FDEA202102230429

- Difficulty date: February 23, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 75,756 hours, 16,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

04 EACH FASTENER HOLES #16, #17, #37, #38 FOUND CRACK INDICATION DURING OPEN-HOLE   HFEC INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN   STATION XORS = 683.4 AND STATION XORS = 713.6 04 EACH FASTENER HOLES #16 #17 #37 #38 AT LEFT HAND WING LOWER SKIN ACCESS DOOR   CUTOUT BETWEEN STATION XORS 683.4 AND STATION XORS 713.6 REPAIR CARRIED OUT PER   SRM 57-20-02-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REQUIRE INITIAL INSPECTION AT 2,000 FLIGHT CYCLES AFTER COMPLETION OF THIS REPAIR   AND REPETITIVE INSPECTION AT EVERY 2,000 FLIGHT CYCLES AS PER SRM 57-20-02-2R TABLE   201 REPAIR 5 FIGURE 202.
